2017 | ICNAAM

269 entries « 1 of 6 »

2025

Alicia Cordero, Renso V. Rojas-Hiciano, Juan R. Torregrosa, María P. Vassileva

Maximally efficient damped composed Newton-type methods to solve nonlinear systems of equations Journal Article

In: Applied Mathematics and Computation, vol. 492, 2025.

Links | BibTeX | Tags:

2024

Chih-Wen Chang, Sania Qureshi, Ioannis K. Argyros, Francisco I. Chicharro, Amanullah Soomro

A modified two-step optimal iterative method for solving nonlinear models in one and higher dimensions Journal Article

In: Mathematics and Computers in Simulation, vol. 229, pp. 448-467, 2024.

Links | BibTeX | Tags:

Marlon Moscoso-Martínez, Francisco I. Chicharro, Alicia Cordero, Juan R. Torregrosa, Gabriela Ureña-Callay

Achieving Optimal Order in a Novel Family of Numerical Methods: Insights from Convergence and Dynamical Analysis Results Journal Article

In: Axioms, vol. 13, iss. 7, pp. 458, 2024.

Links | BibTeX | Tags:

Sania Qureshi, Francisco I. Chicharro, Ionannis K. Argyros, Amanullah Soomro, Jihan Alahmadi, Evren Hincal

A New Optimal Numerical Root-Solver for Solving Systems of Nonlinear Equations Using Local, Semi-Local, and Stability Analysis Journal Article

In: Axioms , vol. 13, iss. 6, pp. 341, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Miguel A. Leonardo-Sepúlveda, Juan R. Torregrosa, María P. Vassileva

Increasing in three units the order of convergence of iterative methods for solving nonlinear systems Journal Article

In: Mathematics and Computers in Simulation, vol. 223, pp. 509 – 522, 2024.

Links | BibTeX | Tags:

Muhammad Z. Baber, Nauman Ahmed, Muhammad Waqas Yasin, Muhammad Sajid Iqbal, Ali Akgül, Alicia Cordero, Juan R. Torregrosa

Comparisons of Numerical and Solitary Wave Solutions for the Stochastic Reaction–Diffusion Biofilm Model including Quorum Sensing Journal Article

In: Mathematics, vol. 12, no. 9, 2024.

Links | BibTeX | Tags:

Ali Raza, Nauman Ahmed, Muhammad Rafiq, Ali Akgül, Alicia Cordero, Juan R. Torregrosa, Juan R. Torregrosa, Alicia Cordero, Juan C. Cortés, Rafael J. Villanueva

Mathematical modeling and numerical simulation in sciences and engineering Journal Article

In: Modeling Earth Systems and Environment, vol. 10, no. 5, pp. 6309 – 6322, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Renso V. Rojas-Hiciano, Juan R. Torregrosa, María P. Vassileva

A highly efficient class of optimal fourth-order methods for solving nonlinear systems Journal Article

In: Numerical Algorithms, vol. 95, no. 4, pp. 1879 – 1904, 2024.

Links | BibTeX | Tags:

José J. Padilla, Francisco I. Chicharro, Alicia Cordero, Alejandro M. Hernández-Díaz, Juan R. Torregrosa

A Class of Efficient Sixth-Order Iterative Methods for Solving the Nonlinear Shear Model of a Reinforced Concrete Beam Journal Article

In: Mathematics, vol. 12, no. 3, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Renso V. Rojas-Hiciano, Juan R. Torregrosa, María P. Vassileva

High-efficiency implicit scheme for solving first-order partial differential equations Journal Article

In: Results in Applied Mathematics, vol. 24, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Javier García-Maimó, Antmel Rodríguez-Cabral, Juan R. Torregrosa

Two-Step Fifth-Order Efficient Jacobian-Free Iterative Method for Solving Nonlinear Systems Journal Article

In: Mathematics, vol. 12, no. 21, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Cristina Jordán, Esther Sanabria-Codesal, Juan R. Torregrosa

Solving nonlinear vectorial problems with a stable class of Jacobian-free iterative processes Journal Article

In: Journal of Applied Mathematics and Computing, vol. 70, no. 5, pp. 5023 – 5048, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Arleen Ledesma, Javier García-Maimó, Juan R. Torregrosa

Design and dynamical behavior of a fourth order family of iterative methods for solving nonlinear equations Journal Article

In: AIMS Mathematics, vol. 9, no. 4, pp. 8564 – 8593, 2024.

Links | BibTeX | Tags:

Fiza Zafar, Alicia Cordero, Husna Maryam, Juan R. Torregrosa

A Novel Higher-Order Numerical Scheme for System of Nonlinear Load Flow Equations Journal Article

In: Algorithms, vol. 17, no. 2, 2024.

Links | BibTeX | Tags:

Himani Arora, Alicia Cordero, Juan R. Torregrosa

On generalized one-step derivative-free iterative family for evaluating multiple roots Journal Article

In: Iranian Journal of Numerical Analysis and Optimization, vol. 14, no. 1, pp. 291 – 314, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Elaine Segura, Juan R. Torregrosa, María P. Vassileva

Inverse matrix estimations by iterative methods with weight functions and their stability analysis Journal Article

In: Applied Mathematics Letters, vol. 155, 2024.

Links | BibTeX | Tags:

Nishant Kumar, Alicia Cordero, J. P. Jaiswal, Juan R. Torregrosa

An efficient extension of three-step optimal iterative scheme into with memory and its stability Journal Article

In: Journal of Analysis, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Renso V. Rojas-Hiciano, Juan R. Torregrosa, Paula Triguero-Navarro

Efficient parametric family of fourth-order Jacobian-free iterative vectorial schemes Journal Article

In: Numerical Algorithms, vol. 97, no. 4, pp. 2011 – 2029, 2024.

Links | BibTeX | Tags:

Alicia Cordero, Neus Garrido-Saez, Juan R. Torregrosa, Paula Triguero-Navarro

Modifying Kurchatov's method to find multiple roots of nonlinear equations Journal Article

In: Applied Numerical Mathematics, vol. 198, pp. 11 – 21, 2024.

Links | BibTeX | Tags:

2023

Alicia Cordero, Miguel A. Leonardo-Sepúlveda, Juan R. Torregrosa, María P. Vassileva

Enhancing the Convergence Order from p to p + 3 in Iterative Methods for Solving Nonlinear Systems of Equations without the Use of Jacobian Matrices Journal Article

In: Mathematics, vol. 11, no. 20, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Elaine Segura, Juan R. Torregrosa

Behind Jarratt's Steps: Is Jarratt's Scheme the Best Version of Itself? Journal Article

In: Discrete Dynamics in Nature and Society, vol. 2023, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Eva G. Villalba, Juan R. Torregrosa, Paula Triguero-Navarro

Introducing memory to a family of multi-step multidimensional iterative methods with weight function Journal Article

In: Expositiones Mathematicae, vol. 41, no. 2, pp. 398 – 417, 2023.

Links | BibTeX | Tags:

Marlon Moscoso-Martínez, Francisco I. Chicharro, Alicia Cordero, Juan R. Torregrosa

Performance of a New Sixth-Order Class of Iterative Schemes for Solving Non-Linear Systems of Equations Journal Article

In: Mathematics, vol. 11, no. 6, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Javier García-Maimó, Antmel Rodríguez-Cabral, Juan R. Torregrosa

Convergence and Stability of a New Parametric Class of Iterative Processes for Nonlinear Systems Journal Article

In: Algorithms, vol. 16, no. 3, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Neus Garrido-Saez, Juan R. Torregrosa, Paula Triguero-Navarro

An iterative scheme to obtain multiple solutions simultaneously Journal Article

In: Applied Mathematics Letters, vol. 145, 2023.

Links | BibTeX | Tags:

Vinay Kanwar, Alicia Cordero, Juan R. Torregrosa, Mithil Rajput, Ramandeep Behl

A New Third-Order Family of Multiple Root-Findings Based on Exponential Fitted Curve Journal Article

In: Algorithms, vol. 16, no. 3, 2023.

Links | BibTeX | Tags:

Fiza Zafar, Alicia Cordero, Ifra Ashraf, Juan R. Torregrosa

An optimal eighth order derivative free multiple root finding numerical method and applications to chemistry Journal Article

In: Journal of Mathematical Chemistry, vol. 61, no. 1, pp. 98 – 124, 2023.

Links | BibTeX | Tags:

José J. Padilla, Francisco I. Chicharro, Alicia Cordero, Alejandro M. Hernández-Díaz, Juan R. Torregrosa

Parametric Iterative Method for Addressing an Embedded-Steel Constitutive Model with Multiple Roots Journal Article

In: Mathematics, vol. 11, no. 15, 2023.

Links | BibTeX | Tags:

Baboucarr Ceesay, Muhammad Zafarullah Baber, Nauman Ahmed, Ali Akgül, Alicia Cordero, Juan R. Torregrosa

Modelling Symmetric Ion-Acoustic Wave Structures for the BBMPB Equation in Fluid Ions Using Hirota’s Bilinear Technique Journal Article

In: Symmetry, vol. 15, no. 9, 2023.

Links | BibTeX | Tags:

Wei-Shih Du, Alicia Cordero, Huaping Huang, Juan R. Torregrosa

Editorial Conclusion for the Special Issue “Fixed Point Theory and Computational Analysis with Applications” Journal Article

In: Symmetry, vol. 15, no. 6, 2023.

Links | BibTeX | Tags:

Giro Candelario, Alicia Cordero, Juan R. Torregrosa, María P. Vassileva

Derivative-Free Conformable Iterative Methods for Solving Nonlinear Equations Journal Article

In: Fractal and Fractional, vol. 7, no. 8, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Renso V. Rojas-Hiciano, Juan R. Torregrosa, María P. Vassileva

Fractal Complexity of a New Biparametric Family of Fourth Optimal Order Based on the Ermakov–Kalitkin Scheme Journal Article

In: Fractal and Fractional, vol. 7, no. 6, 2023.

Links | BibTeX | Tags:

Giro Candelario, Alicia Cordero, Juan R. Torregrosa, María P. Vassileva

Generalized conformable fractional Newton-type method for solving nonlinear systems Journal Article

In: Numerical Algorithms, vol. 93, no. 3, pp. 1171 – 1208, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Neus Garrido-Saez, Juan R. Torregrosa, Paula Triguero-Navarro

Memory in the iterative processes for nonlinear problems Journal Article

In: Mathematical Methods in the Applied Sciences, vol. 46, no. 4, pp. 4145 – 4158, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Javier García-Maimó, Juan R. Torregrosa, María P. Vassileva

Improving Newton–Schulz Method for Approximating Matrix Generalized Inverse by Using Schemes with Memory Journal Article

In: Mathematics, vol. 11, no. 14, 2023.

Links | BibTeX | Tags:

Raudys R. Capdevila, Alicia Cordero, Juan R. Torregrosa

Convergence and dynamical study of a new sixth order convergence iterative scheme for solving nonlinear systems Journal Article

In: AIMS Mathematics, vol. 8, no. 6, pp. 12751 – 12777, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Neus Garrido-Saez, Juan R. Torregrosa, Paula Triguero-Navarro

Design of iterative methods with memory for solving nonlinear systems Journal Article

In: Mathematical Methods in the Applied Sciences, vol. 46, no. 12, pp. 12361 – 12377, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Beny Neta, Juan R. Torregrosa

Reasons for stability in the construction of derivative-free multistep iterative methods Journal Article

In: Mathematical Methods in the Applied Sciences, 2023.

Links | BibTeX | Tags:

Francisco Chinesta, Alicia Cordero, Neus Garrido-Saez, Juan R. Torregrosa, Paula Triguero-Navarro

Simultaneous roots for vectorial problems Journal Article

In: Computational and Applied Mathematics, vol. 42, no. 5, 2023.

Links | BibTeX | Tags:

Alicia Cordero, Neus Garrido-Saez, Juan R. Torregrosa, Paula Triguero-Navarro

Three-step iterative weight function scheme with memory for solving nonlinear problems Journal Article

In: Mathematical Methods in the Applied Sciences, 2023.

Links | BibTeX | Tags:

Giro Candelario, Alicia Cordero, Juan R. Torregrosa, María P. Vassileva

Solving Nonlinear Transcendental Equations by Iterative Methods with Conformable Derivatives: A General Approach Journal Article

In: Mathematics, vol. 11, no. 11, 2023.

Links | BibTeX | Tags:

2022

José J. Padilla, Francisco I. Chicharro, Alicia Cordero, Juan R. Torregrosa

Parametric Family of Root-Finding Iterative Methods: Fractals of the Basins of Attraction Journal Article

In: Fractal and Fractional, vol. 6, no. 10, 2022.

Links | BibTeX | Tags:

Alicia Cordero, Miguel A. Leonardo-Sepúlveda, Juan R. Torregrosa

Dynamics and Stability on a Family of Optimal Fourth-Order Iterative Methods Journal Article

In: Algorithms, vol. 15, no. 10, 2022.

Links | BibTeX | Tags:

Ramandeep Behl, Alicia Cordero, Juan R. Torregrosa

A new higher-order optimal derivative free scheme for multiple roots Journal Article

In: Journal of Computational and Applied Mathematics, vol. 404, 2022.

Links | BibTeX | Tags:

Giro Candelario, Alicia Cordero, Juan R. Torregrosa, María P. Vassileva

An optimal and low computational cost fractional Newton-type method for solving nonlinear equations Journal Article

In: Applied Mathematics Letters, vol. 124, 2022.

Links | BibTeX | Tags:

Beatriz Campos, Alicia Cordero, Juan R. Torregrosa, Pura Vindel

Dynamical analysis of an iterative method with memory on a family of third-degree polynomials Journal Article

In: AIMS Mathematics, vol. 7, no. 4, pp. 6445 – 6466, 2022.

Links | BibTeX | Tags:

Ramandeep Behl, Alicia Cordero, Juan R. Torregrosa

High order family of multivariate iterative methods: Convergence and stability Journal Article

In: Journal of Computational and Applied Mathematics, vol. 405, 2022.

Links | BibTeX | Tags:

Alicia Cordero, Smmayya Iqbal, Juan R. Torregrosa, Fiza Zafar

New Iterative Schemes to Solve Nonlinear Systems with Symmetric Basins of Attraction Journal Article

In: Symmetry, vol. 14, no. 8, 2022.

Links | BibTeX | Tags:

Himani Arora, Alicia Cordero, Juan R. Torregrosa, Ramandeep Behl, Sattam Alharbi

Derivative-Free Iterative Schemes for Multiple Roots of Nonlinear Functions Journal Article

In: Mathematics, vol. 10, no. 9, 2022.

Links | BibTeX | Tags:

Raudys R. Capdevila, Alicia Cordero, Juan R. Torregrosa

Isonormal surfaces: A new tool for the multidimensional dynamical analysis of iterative methods for solving nonlinear systems Journal Article

In: Mathematical Methods in the Applied Sciences, vol. 45, no. 6, pp. 3360 – 3375, 2022.

Links | BibTeX | Tags:

269 entries « 1 of 6 »